# SDR 08FDEA01610

- Difficulty date: April 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 77,557 hours, 13,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27361
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP LOWER SURFACE CENTER LOWER SEGMENT FOUND DENT.  REPAIR CARRIED OUT AS PER SRM 57-10-00 FIG 17 VOL I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
